Partial differential equations
Some stability inequalities for hybrid inverse problems
Comptes Rendus. Mathématique, Volume 359 (2021) no. 10, pp. 1251-1265.

We study some hybrid inverse problems associated to BVP’s for Schrödinger and Helmholtz type equations. The inverse problems we consider consist in the determination of coefficients from the knowledge of internal energy densities. We establish local Lipschitz stability inequalities as well as Hölder stability inequalities.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.262
Classification: 35R30
Choulli, Mourad 1

1 Université de Lorraine, France
@article{CRMATH_2021__359_10_1251_0,
     author = {Choulli, Mourad},
     title = {Some stability inequalities for hybrid inverse problems},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1251--1265},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {10},
     year = {2021},
     doi = {10.5802/crmath.262},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.262/}
}
TY  - JOUR
AU  - Choulli, Mourad
TI  - Some stability inequalities for hybrid inverse problems
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 1251
EP  - 1265
VL  - 359
IS  - 10
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.262/
DO  - 10.5802/crmath.262
LA  - en
ID  - CRMATH_2021__359_10_1251_0
ER  - 
%0 Journal Article
%A Choulli, Mourad
%T Some stability inequalities for hybrid inverse problems
%J Comptes Rendus. Mathématique
%D 2021
%P 1251-1265
%V 359
%N 10
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.262/
%R 10.5802/crmath.262
%G en
%F CRMATH_2021__359_10_1251_0
Choulli, Mourad. Some stability inequalities for hybrid inverse problems. Comptes Rendus. Mathématique, Volume 359 (2021) no. 10, pp. 1251-1265. doi : 10.5802/crmath.262. http://www.numdam.org/articles/10.5802/crmath.262/

[1] Alberti, Giovanni S.; Capdeboscq, Yves Lectures on elliptic methods for hybrid inverse problems, Cours Spécialisés (Paris), 25, Société Mathématique de France, 2018

[2] Alessandrini, Giovanni Global stability for a coupled physics inverse problem, Inverse Probl., Volume 30 (2014) no. 7, 075008, 10 pages | MR | Zbl

[3] Alessandrini, Giovanni; Di Cristo, Michele; Francini, Elisa; Vessella, Sergio Stability for quantitative photoacoustic tomography with well chosen illuminations, Ann. Mat. Pura Appl., Volume 196 (2017) no. 2, pp. 395-406 | DOI | MR | Zbl

[4] Alessandrini, Giovanni; Nesi, Vincenzo Quantitative estimates on Jacobians for hybrid inverse problems, Vestn. Yuzhno-Ural. Gos. Univ., Ser. Mat. Model. Program., Volume 8 (2015) no. 3, pp. 25-41

[5] Ammari, Habib; Capdeboscq, Yves; de Gournay, Frédéric; Rozanova-Pierrat, Anna; Triki, Faouzi Microwave imaging by elastic deformation, SIAM J. Appl. Math., Volume 71 (2011) no. 6, pp. 2112-2130 | DOI | MR | Zbl

[6] Bal, Guillaume; Ren, Kui; Uhlmann, Gunther; Zhou, Ting Quantitative thermo-acoustics and related problems, Inverse Probl., Volume 27 (2011) no. 5, 055007, 15 pages | MR | Zbl

[7] Bal, Guillaume; Schotland, John C. Inverse scattering and acousto-optic imaging, Phys. Rev. Lett., Volume 104 (2010), 043902 | DOI

[8] Bal, Guillaume; Uhlmann, Gunther Inverse diffusion theory of photoacoustics, Inverse Probl., Volume 26 (2010) no. 8, 085010, 20 pages | MR | Zbl

[9] Bonito, Andrea; Cohen, Albert; DeVore, Ronald; Petrova, Guergana; Welper, Gerrit Diffusion coefficients estimation for elliptic partial differential equations, SIAM J. Math. Anal., Volume 49 (2017) no. 2, pp. 1570-1592 | DOI | MR | Zbl

[10] Bonnetier, Eric; Choulli, Mourad; Triki, Faouzi Stability for quantitative photoacoustic tomography revisited (1905) (https://arxiv.org/abs/1905.07914)

[11] Choulli, Mourad; Hu, Guanghui; Yamamoto, Masahiro Stability inequality for a semilinear elliptic inverse problem, NoDEA, Nonlinear Differ. Equ. Appl., Volume 28 (2021), 37, 26 pages | DOI | Zbl

[12] Choulli, Mourad; Triki, Faouzi New stability estimates for the inverse medium problem with internal data, SIAM J. Math. Anal., Volume 47 (2015) no. 3, pp. 1778-1799 | DOI | MR | Zbl

[13] Choulli, Mourad; Triki, Faouzi Hölder stability for an inverse medium problem with internal data, Res. Math. Sci., Volume 6 (2019) no. 1, 9, 15 pages | Zbl

[14] Garofalo, Nicola; Lin, Fang-Hua Unique continuation for elliptic operators: a geometric-variational approach, Commun. Pure Appl. Math., Volume 40 (1987) no. 3, pp. 347-366 | DOI | MR | Zbl

[15] Gilbarg, David; Trudinger, Neil S. Elliptic partial differential equations of second order, Springer, 1998

[16] Lions, Jacques-Louis; Magenes, Enrico Non-homogeneous boundary value problems and applications, Vol. I, Grundlehren der Mathematischen Wissenschaften, 18, Springer, 1972, xvi+357 pages

[17] Nachman, Adrian; Tamasan, Alexandru; Timonov, Alexandre Conductivity imaging with a single measurement of boundary and interior data, Inverse Probl., Volume 23 (2007) no. 6, pp. 2551-2563 | DOI | MR | Zbl

Cited by Sources: